Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffer from anterior wall MI. Taking ecosprin. Angiography showing plaques at LAD. Low BP and anxiety. Advice?

Dear Doctor,I am patient of Anterior Wall MI past 3 months & My cardiologist Prescribed me Ecosprin av 150 I also has done Angiography and there are mild plaques at LAD and my CBC count Shows that My MCV values are 116 so my cardio told me to go for vitamin b 12 injection Course my HDL value is 30 and LDL value is 85 what medication i have to follow still sometimes i feel Anxiety andLow BP Problem
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
high mcv is .....mostly due to folate and vitamin b12 deficiency.......ecosprin does not causehigh MI depression and anxiety is very common or b12 and folate deficiency can cause anxiety /depression or autonomic disturbances(low bp)or if you are taking high dose of u need to go to psychiatrist and neurologist
take care
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor